# SDR IPXA1165047

- Difficulty date: February 23, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 11,297 hours, 6,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CARGO COMPARTMENT OVER THE WING BOX, THE FLOOR SUPPORT BEAM AT FR 51 BETWEEN FLOOR PANEL 242ZJ AND PANEL 242EK IS CRACKED.  R & R FLOOR SUPPORT BEAM REF A300-600, SRM 51-40-21, PARA 5, PG 7.
